# SDR DALA2023021501197

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 68,630 hours, 31,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 ENTRY DOOR HARD TO OPEN OR CLOSE / LOCATIONS:601. CORRECTIVE ACTION: CLEANED FLOOR FITTING AND CYCLED DOOR CKS GOOD PER A320 AMM 52-10. OK FOR SERVICE. (2627523)
